# SDR A6WA201644546

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,256 hours, 30,062 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130532
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B LEADING EDGE OF RIGHT AILERON IS CHAFED.
